MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 HI-WALL E1 LINER 36MM G; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 HI-WALL E1 LINER 36MM G; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Year of birth: (b)(6).Concomitant medical products: 010000706 3786916 g7 bonemaster ltd acet shl 58g, 51-111130 3647752 tprlc 133 fp type1 bm ho 13.0.Report source: foreign country- (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation, due to the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2021 - 02828, 0001825034 - 2021 - 02830.
 
Event or Problem Description
It was reported patient underwent initial hip arthroplasty on unknown date.Subsequently the patient experienced intermittent, sharp pain below the waist toward right hip joint exacerbated by sitting.The patient was treated with medication.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
Upon reassessment of the reported event, it was determined to be not reportable.No intervention to date for complaint.The initial report was forwarded in error and should be voided.
 
Additional Manufacturer Narrative

Brand Name
G7 HI-WALL E1 LINER 36MM G
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key12610433
Report Number0001825034-2021-02829
Device Sequence Number2533157
Product Code PBI
UDI-Device Identifier00880304527126
UDI-Public(01)00880304527126(17)210323(10)3761000
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/23/2021
Device Model NumberN/A
Device Catalogue Number010000937
Device Lot Number3761000
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/16/2021
Supplement Date Received by Manufacturer10/18/2021
Initial Report FDA Received Date10/11/2021
Supplement Report FDA Received Date10/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight82